NSF EPSCoR Research Infrastructure Improvement (RII) Award

2023 LAMDA Retreat



July 7, 2023 Patrick Taylor Hall Room 1206 LSU, Baton Rouge



Agenda

| 8:30 - 10:00 | Student Poster Session* |
|---------------|---|
| 10:00-10:30 | Discussion of Posters & Feedback to Students – Judges, Others |
| 10:30-12:00 | Site Visit Presentation: Research (90 minutes) |
| 12:00 – 12:30 | Q&A (30 minutes) |
| 12:30-1:00 | Lunch Break |
| 1:00-2:30 | Site Visit Presentation: Project Elements (90 minutes) |
| 2:30 - 3:00 | Q&A (30 minutes) |
| 3:00 - 3:30 | Discussion of Presentations (changes, improvements, etc.) |

Easels and poster boards provided.

Poster template is 30" × 40".

We invite/request students to stay for the presentations, join the Q&A, and provide feedback.